Mathematical Logic Quarterly 45 (1):85-94 (1999)

We study the class of ω-categorical structures with n-degenerate algebraic closure for some n ε ω, which includes ω-categorical structures with distributive lattice of algebraically closed subsets , and in particular those with degenerate algebraic closure. We focus on the models of ω-categorical universal theories, absolutely ubiquitous structures, and ω-categorical structures generated by an indiscernible set. The assumption of n-degeneracy implies total categoricity for the first class, stability for the second, and ω-stability for the third
Keywords Universal theory  Homogeneous J‐tree  ω‐Categorical structure  n‐Degenerate algebraic closure  Absolutely ubiquitous structure  Distributive lattice of algebraically closed subsets
Categories (categorize this paper)
DOI 10.1002/malq.19990450108
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,909
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Absolutely Ubiquitous Structures and ℵ0-Stability.Gábor Sági - 2010 - Bulletin of the Section of Logic 39 (1/2):43-51.

Add more citations

Similar books and articles

Closures in ℵ0-Categorical Bilinear Maps.Andreas Baudisch - 2000 - Journal of Symbolic Logic 65 (2):914 - 922.
On Algebraic Closure in Pseudofinite Fields.Özlem Beyarslan & Ehud Hrushovski - 2012 - Journal of Symbolic Logic 77 (4):1057-1066.
Some Remarks on the Algebraic Structure of the Medvedev Lattice.Andrea Sorbi - 1990 - Journal of Symbolic Logic 55 (2):831-853.
A Conjunction in Closure Spaces.Andrzej W. Jankowski - 1984 - Studia Logica 43 (4):341 - 351.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
$Aleph_0$-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501-514.


Added to PP index

Total views
45 ( #221,183 of 2,402,079 )

Recent downloads (6 months)
8 ( #88,887 of 2,402,079 )

How can I increase my downloads?


My notes